MathSciNet Relay Station
MathSciNet bibliographic data
MR1713063 17B37
Xi, Nanhua Canonical basis for type $A_3$. Comm. Algebra 27 (1999), no. 11, 5703–5710.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement